# SDR SWAA2020072100721

- Difficulty date: July 1, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON AFT CARGO DOOR EXTERIOR SKIN 11 INCHES AFT OF FWD EDGE, 24 INCHES BELOW UPPER EDGE.  THE DENT MEASURED 12.1'L X 3.5'W X .251D W/Y=13.  FOUND TO BE OUT OF LIMITS IAW SRM 52-30-01-1A-1, FIG 103, DETAIL F.  REMOVED DAMAGE AND REPAIRED IAW ER 20-02831, REV IR, AND EA 20-152-01099, REV IR.
